# SDR 2009FA0000838

- Difficulty date: October 12, 2009
- Submitted: October 12, 2009
- Operation: General aviation
- Aircraft: N6900B
- Make and model: Raythn G36
- Aircraft serial: E3780
- Aircraft time: 314 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Bolt
- Condition: Missing
- Location: Mlg Wheel
- Part time: 314 hours
- Component: Wheel Assy, Cleveland
- Component part number: 4083B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INCOMING INSPECTION A MISSING WHEEL ASSY TIE BOLT WAS MISSING.  (UNKNOWN OPERATOR, UNKNOWN REPAIR STATION...ADP)
